# SDR SWAA2024050983337

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 74,609 hours, 44,396 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS L1 DOOR SLIDE NOT SECURED IN CONTAINER<[01] RE-INSTALLED L1 DOOR SLIDE IN THE CONTAINER IAW AMM 25-66-01 AND MT 725-61-06
